# SDR DALA2024040404075

- Difficulty date: April 1, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 72,141 hours, 28,858 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 315-321 S23l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0272642) DURING INSPECTION, CORROSION WAS FOUND ON THE VERTICAL FLANGE OF THE STR 23L OUTER CHORD (P/N 141A8240-11) BETWEEN APPROX. BS 315 AND BS 321. CORROSION REPAIRED PER ERA 616519-14.
